A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth

Lakkis, Omar (1998) A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth. Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 30 (1-2). pp. 181-183. ISSN 0049-4704

[img] PDF
Restricted to SRO admin only

Download (137kB)
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Omar Lakkis
Date Deposited: 27 Jul 2007
Last Modified: 13 Mar 2017 10:43
URI: http://sro.sussex.ac.uk/id/eprint/1233
Google Scholar:1 Citations

View download statistics for this item

📧 Request an update